# SDR AALA20130803009

- Difficulty date: July 23, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 38,669 hours, 18,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 1278 & LONGERON 21 RT.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT WITH NO CRACKS NOTED.  ACCOMPLISHED TEMPORARY REPAIR IAW EA MD80-53-030836.
